# SDR CALA2022052001297

- Difficulty date: May 19, 2022
- Submitted: May 20, 2022
- Operation: Air carrier
- Aircraft: N212UA
- Make and model: Boeing 777222
- Aircraft serial: 30218
- Aircraft time: 71,885 hours, 14,987 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: Inoperative
- Location: Door 2r
- Stage of operation: IN
- How discovered: V
- Nature of condition: L, O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS FROM SEAT ROW 16 DEFG TO SEAT ROW 32DEFG INOP. (BATTERY PACKS WERE DISCHARGED AND RECHARGED FOR OVER 90 MINS) STILL INOP. FOUND BATTERY PACK ABOVE 2R DOOR AFT PACK M33098. NIS IN VCV. NEED P/N AD-D717-01-100. REMOVED AND REPLACED BATTERY PACK PER AMM 33-51-06-960-802
